# SDR CALA9800799

- Difficulty date: May 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10251
- Make and model: Boeing 737291
- Aircraft serial: 20361
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR INNER SKIN CRACKED (1/2).  FABRICATED, ALODINED, PRIMED AND INSTALLED REPAIR PER SRM 51-40-2, 51-10-2, 51-30-2 AND MM 51-20-0.
